# SDR ABXR200908240011

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 61,508 hours, 34,073 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 6517639
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CK MX, THE LT TRUNNION FITTING WAS FOUND CORRODED OUTSIDE OF MM LIMITS INSIDE THE INNER BORE.  THE LT AND RT TRUNNION FITTINGS WERE REMOVED AND REPLACED WITH NEW TRUNNIONS. NO OTHER DAMAGE OR CORROSION NOTED THE ITEM WAS RETURNED TO SERVICE.
